# SDR UIEA2019082135036

- Difficulty date: August 12, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Filter
- Condition: Not Reported
- Location: Starter Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER VALVE PNEUMATIC FILTER - CLEAN AND RE-INSTALL. REPLACED THE STARTER VALVE PNEUMATIC FILTER IAW AMM 80-11-04-002-001-400, REV 127, & 80-11-04-402-011-400, REV 127. CONDITION CHECKED NORMAL.
